Asymptotic law of propagation of a plane detonation wave
Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 558-560
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_3_a14,
author = {G. G. Chernii},
title = {Asymptotic law of propagation of a plane detonation wave},
journal = {Doklady Akademii Nauk},
pages = {558--560},
year = {1967},
volume = {172},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a14/}
}
G. G. Chernii. Asymptotic law of propagation of a plane detonation wave. Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 558-560. http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a14/